RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 1, Pages 47–59 (Mi smj654)  

This article is cited in 6 scientific papers (total in 6 papers)

Stability of classes of quasiregular mappings in several spatial variables

N. S. Dairbekov


Full text: PDF file (1178 kB)

English version:
Siberian Mathematical Journal, 1995, 36:1, 43–54

Bibliographic databases:

UDC: 517.54
Received: 13.05.1994

Citation: N. S. Dairbekov, “Stability of classes of quasiregular mappings in several spatial variables”, Sibirsk. Mat. Zh., 36:1 (1995), 47–59; Siberian Math. J., 36:1 (1995), 43–54

Citation in format AMSBIB
\Bibitem{Dai95}
\by N.~S.~Dairbekov
\paper Stability of classes of quasiregular mappings in several spatial variables
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 1
\pages 47--59
\mathnet{http://mi.mathnet.ru/smj654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1335207}
\zmath{https://zbmath.org/?q=an:0856.30019}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 1
\pages 43--54
\crossref{https://doi.org/10.1007/BF02113918}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QM56900005}


Linking options:
  • http://mi.mathnet.ru/eng/smj654
  • http://mi.mathnet.ru/eng/smj/v36/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopylov A.P., “On stability of classes of conformal mappings in extra dimensions”, Doklady Akademii Nauk, 357:1 (1997), 11–15  mathnet  mathscinet  zmath  isi
    2. A. P. Kopylov, “Properties of the mappings that are close to the harmonic mappings. II”, Siberian Math. J., 45:4 (2004), 628–645  mathnet  crossref  mathscinet  zmath  isi
    3. Egorov A.A., “Stability of classes of solutions to partial differential relations constructed by quasiconvex functions and null Lagrangians”, Equadiff 2003: International Conference on Differential Equations, 2005, 1065–1067  crossref  mathscinet  zmath  isi
    4. Egorov A.A., “Stability of classes of mappings, quasiconvexity, and null Lagrangians”, Doklady Mathematics, 76:1 (2007), 599–602  crossref  mathscinet  zmath  isi  elib
    5. A. A. Egorov, “Quasiconvex functions and null Lagrangians in the stability problems of classes of mappings”, Siberian Math. J., 49:4 (2008), 637–649  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. Gao H., Huang Q., Qian F., “Regularity for weakly (K-1, K-2(x))-quasiregular mappings of several n-dimensional variables”, Front Math China, 6:2 (2011), 241–251  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:119
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019